# SDR TWAA00103403

- Difficulty date: February 21, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND PRESSURE DECK BULKHEAD DOUBLER WAS CRACKED AT 718 CASTING, LT MLG WHEEL WELL.  REPLACED DOUBLER AND SEALED PER SRM 51-20-0 AND 51-60-0.  FASTENER SUBSTITUTION PER SRM 51-30-5 FASTENER INSTALLATION.
